Top answers from doctors based on your search:
Disclaimer

Irregular bleeding after taking postinor 2 twice within a menstrual cycle

A 31-year-old female asked:
Dr. Usha Mukhytar
A Verified Doctor answered
A US doctor answered Learn more
Hormone: Hormone dysfunction Make sure you are not pregnant
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 23-year-old female asked:
Dr. Elizabeth Reynoso
A Verified Doctor answered
A US doctor answered Learn more
Please see a dr: There are many possible causes of irregular or missed menstrual periods including pregnancy, hormonal imbalance, genetic issues, and more. It is a goo ... Read More
A 21-year-old female asked:
Dr. Wayne Ingram
A Verified Doctor answered
A US doctor answered Learn more
GYN MD visit needed: All of these symptoms need to be addressed by a visit to the GYN MD.
A 23-year-old female asked:
Dr. John Berryman
A Verified Doctor answered
A US doctor answered Learn more
Irregular menses: At age 20, it is rare to have symptoms such as described. Overweight patients or those with extreme exercise habits (marathon training, etc.) can hav ... Read More
A 32-year-old female asked:
Dr. Jeff Livingston
A Verified Doctor answered
A US doctor answered Learn more
Bleeding common: Bleeding is common after plan b. It is neither good or bad. Just take a pregnancy test in 2 weeks.
A 40-year-old female asked:
Dr. Elise Sadoun
A Verified Doctor answered
A US doctor answered Learn more
Spotting on OCPs: Spotting while on loestrin can be caused by a delay in taking the pill, taking a medication (like antibiotics) that interfered with the effectiveness ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Marsha Davis
A Verified Doctor answered
A US doctor answered Learn more
Can be normal: You took a big dose of hormone that throws your body chemistry off. If you miss your period wait a couple of days and take a pregnancy test to be sure ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Jeff Livingston
A Verified Doctor answered
A US doctor answered Learn more
Not really : Implantation bleeding occurs a few days after conception (in the rare cases that it occurs at all). If you are bleeding on the day before you start yo ... Read More
A 29-year-old male asked:
Dr. Christian Pariseau
A Verified Doctor answered
A US doctor answered Learn more
Depends RE plan B: AKA postinor. Depends on where a woman is in her cycle and how long after unprotected sex/contraceptive failure before she took the medicine. Some b ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Kirstie Cunningham
A Verified Doctor answered
A US doctor answered Learn more
Can't be sure: If that was truly your period, then unprotected sex the day after the period would not likely result in a pregnancy. If, however, your periods are irr ... Read More
A 25-year-old female asked:
Dr. Jeff Livingston
A Verified Doctor answered
A US doctor answered Learn more
End of pack: One would expect to have a period at the end of the pack of birth control pills. Since you started your pills so close to when your period was about ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Ron Wright
A Verified Doctor answered
A US doctor answered Learn more
Home preg test: Check a home pregnancy test and then call your ob with the results. If it is positive, they can run blood tests to see if your pregnancy is progressi ... Read More
A 30-year-old male asked:
Dr. Jeff Livingston
A Verified Doctor answered
A US doctor answered Learn more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
A 46-year-old female asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
The use of tampons: Will not change the actual amount that you bleed.
A female asked:
Dr. Mary David
A Verified Doctor answered
A US doctor answered Learn more
Normal: The bleeding is to be expected. If you took the plan B promptly as the directions advise, you should be fine.You do need to consider a more reliable m ... Read More
A 25-year-old female asked:
Dr. Charles Davant
A Verified Doctor answered
A US doctor answered Learn more
Check Preg test: 1) recheck preg test. 2) relax if (-) 3) no more unprotected sex.
A 23-year-old female asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
Plan B: Implantation usually causes no bleeding or minute amount of blood. Plan B may cause changes in menstrual flow (spotting, bleeding, early or late perio ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. Steven Warren
A Verified Doctor answered
A US doctor answered Learn more
Do pregnancy test: Doing a pregnancy test is the answer. Although you had sex just after period ended it is always possible. Your period then could have been off and you ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Ben Bronicel
A Verified Doctor answered
A US doctor answered Learn more
No: No.
A 32-year-old female asked:
Dr. Andrew Silverman
A Verified Doctor answered
A US doctor answered Learn more
Ovulatory bleeding: Independent of takng the morning after pill it is fairly common to have cramping and slight amount of bloody discharge around ovulation.
A 31-year-old female asked:
Dr. Sahba Ferdowsi
A Verified Doctor answered
A US doctor answered Learn more
See your doc: I recommend visiting your physician to determine the cause of your bleeding. If you are light headed or feel worse be sure to go to the emergency room ... Read More
3
3 thanks
A 34-year-old female asked:
Dr. Robert Kwok
A Verified Doctor answered
A US doctor answered Learn more
Maybe it is...: An early menstrual period may be caused by changes in hormone levels, which can be due to anxiety, stress, overworking, intense exercise, fatigue, or ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Martin Raff
A Verified Doctor answered
A US doctor answered Learn more
Should be OK: But rather than taking Plan B repeatedly why don't you adopt a method of contraception which is more reliable. Hope the bleeding stops and that you ar ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Edgar Mendizabal
A Verified Doctor answered
A US doctor answered Learn more
Plan B effect: You are probably ok.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month